MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9273
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that during use with bd maxzero multi-fuse extension set with needleless connector(s) was occluded.There was no report of patient impact.The following information was provided by the initial reporter: lumen with white clamp (used for lipid infusion) of trifurcate set will not flush.Extension set microbore trifuse, 3 bonded maxzero¿ needle-free connectors, 0.2 micron filter, 3 slide clamps (red, white, blue) , spin male luer lock.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 09-mar-2023.H6: investigation summary one used sample model# mz9273 was returned by the customer.He set was examined for defects and abnormalities.No defects or abnormalities were observed.A 10 ml bd syringe filled with water was attached to all 3 needleless connectors and was unable to be flushed.Possible excess solvent was seen near the male luer during the visual inspection under the microscope.A quality notification was sent to the manufacturer.From the manufacturers investigation, the occlusion between tubing and trifurcated was not found to be related to the hermosillo manufacturing process and the failure mode could not be replicated at this site to determine the root cause.Based on the photo provided by the vh dchu it cannot be guaranteed that what is seen inside of trifurcate is excess solvent.No corrective or preventive actions were defined because the potential root cause is not related with hermosillo manufacturing process.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16500832
Report Number9616066-2023-00355
Device Sequence Number6221399
Product Code FPA
UDI-Device Identifier50885403240858
UDI-Public(01)50885403240858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMZ9273
Device Catalogue NumberMZ9273
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown